Two-limit problems for almost semicontinuous processes defined on a Markov chain
AbstractWe consider almost upper-semicontinuous processes defined on a finite Markov chain. The distributions of functionals associated with the exit of these processes from a finite interval are studied. We also consider some modifications of these processes.
How to Cite
Karnaukh, E. V. “Two-Limit Problems for Almost Semicontinuous Processes Defined on a Markov Chain”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 4, Apr. 2007, pp. 555–565, https://umj.imath.kiev.ua/index.php/umj/article/view/3330.